Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nontrivial ${\mathfrak m}$-injective Boolean algebras do not exist


Author: J. Donald Monk
Journal: Bull. Amer. Math. Soc. 73 (1967), 526-527
MathSciNet review: 0209194
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Halmos, Injective and projective boolean algebras, Proc. Sympos. Pure Math., vol. 2, Amer. Math. Soc., Providence, R.I., 1961, pp. 114-122. MR 137671
  • 2. F. E. J. Linton, Injective Boolean σ-algebras, Arch. Math. 17 (1966), 383-387. MR 197374
  • 3. R. Sikorski, Boolean algebras, 2nd ed., Springer, Berlin, 1964. MR 126393


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11730-0